Stimulant medication and postural orthostatic tachycardia syndrome: a tale of two cases

William P. Cheshire

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

Stimulant medication may mimic the tachycardia of postural orthostatic tachycardia syndrome. Two case histories illustrate how missing the clinical distinction between a primary dysautonomia and a medication effect may have avoidable adverse consequences.

Original languageEnglish (US)
Pages (from-to)1-5
Number of pages5
JournalClinical Autonomic Research
DOIs
StateAccepted/In press - Mar 11 2016

Keywords

  • Central nervous system stimulants
  • Isoproterenol
  • Postural orthostatic tachycardia syndrome
  • Tachycardia
  • Tilt table test

ASJC Scopus subject areas

  • Clinical Neurology
  • Endocrine and Autonomic Systems

Fingerprint Dive into the research topics of 'Stimulant medication and postural orthostatic tachycardia syndrome: a tale of two cases'. Together they form a unique fingerprint.

Cite this